# SDR TRBA2009017SUP

- Difficulty date: February 1, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 25,423 hours, 27,898 cycles
- Engine: Pwa PW127
- Engine time: 27,015 hours, 27,954 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127
- Part serial: 127016
- Condition: Leaking
- Location: Right
- Part time: 27,015 hours, 27,954 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HEAVY MIST IN CABIN WITH ELECTRICAL OR OILY ODOR IN CABIN.  REMOVED AND REPLACED ENGINE AS PER WC NR 055006-CS-20000-001R1.
